Best cough and cold. Theraflu brand. New releases 2021

Theraflu ExpressMax Syrup for Nighttime Severe Cold and Cough, Berry Cough Syrup, 8.3 (Pack of 2)

Search only Theraflu brand name

Theraflu ExpressMax Syrup for Nighttime Severe Cold and Cough, Berry Cough Syrup, 8.3 (Pack of 2)

Current price: 22.46 USD


Order at Amazon


  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine

More Info

Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)

Search only Theraflu brand name

Theraflu ExpressMax Daytime/Nighttime Severe Cold & Cough Relief Syrups, Berry Flavor, 8.3 oz (Combo Pack)

Current price: 11.99 USD

Saving: $0.80 (6%)


Order at Amazon


Height: 6 Inches

Length: 1.63 Inches

Width: 5.75 Inches

Weight: 16.6 ounces

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms

More Info

Theraflu ExpressMax Daytime for Relief from Severe Cold and Cough, Berry, 8.3 Fl Oz

Search only Theraflu brand name

Theraflu ExpressMax Daytime for Relief from Severe Cold and Cough, Berry, 8.3 Fl Oz

Current price: 9.4 USD


Order at Amazon


Height: 5.94 Inches

Length: 1.53 Inches

Width: 2.88 Inches

Weight: 0.61 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine

More Info

Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)

Search only Theraflu brand name

Theraflu ExpressMax Combo Caplets for Daytime and Nighttime Severe Cold and Cough (40-count)

Current price: 9.95 USD

Saving: $2.10 (17%)


Order at Amazon


Height: 2.99 Inches

Length: 2.2 Inches

Width: 4.48 Inches

Weight: 1.56 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms

More Info

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Infused with Chamomile and White Tea, Honey Lemon, 6 Count

Search only Theraflu brand name

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Infused with Chamomile and White Tea, Honey Lemon, 6 Count

Current price: 6.89 USD


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.28 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine

More Info

Theraflu ExpressMax Flavored Syrup Specially formulated for Relief from Cold and Cough Berry, 8.3 Fl Oz

Search only Theraflu brand name

Theraflu ExpressMax Flavored Syrup Specially formulated for Relief from Cold and Cough Berry, 8.3 Fl Oz

Current price: 6.86 USD


Order at Amazon


Height: 5.9 Inches

Length: 4.73 Inches

Width: 2.86 Inches

Weight: 0.7 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • 30 ml can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor
  • Powerful cold medicine in a berry flavored syrup
  • Specially formulated cold and cough Syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe Cold and cough symptoms such as sore throat pain, headache, minor body aches and Pains, and nasal and sinus congestion
  • Theraflu ExpressMax severe Cold and flu syrup medicine

More Info

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

Search only Theraflu brand name

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

Current price: 11.99 USD


Order at Amazon


Height: 5.11 Inches

Length: 3.25 Inches

Width: 4 Inches

Weight: 0.43 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • 30 ml can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor
  • Powerful cold medicine in a berry flavored syrup
  • Specially formulated cold and cough Syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe Cold and cough symptoms such as sore throat pain, headache, minor body aches and Pains, and nasal and sinus congestion
  • Theraflu ExpressMax severe Cold and flu syrup medicine
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night

More Info

Theraflu Powder for Daytime Severe Cold and Cough, Berry Infused with Menthol (6 packets)

Search only Theraflu brand name

Theraflu Powder for Daytime Severe Cold and Cough, Berry Infused with Menthol (6 packets)

Current price: 11.31 USD

Saving: $1.42 (11%)


Order at Amazon


  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • 30 ml can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor
  • Powerful cold medicine in a berry flavored syrup
  • Specially formulated cold and cough Syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe Cold and cough symptoms such as sore throat pain, headache, minor body aches and Pains, and nasal and sinus congestion
  • Theraflu ExpressMax severe Cold and flu syrup medicine
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • Berry infused with menthol flavors
  • Temporarily reduces fever
  • Dissolves in hot liquid to provide steaming, soothing relief
  • Powerful, non-drowsy daytime relief from cold, cough, and flu symptoms

More Info

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box

Search only Theraflu brand name

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box

Current price: 6.86 USD


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.27 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • 30 ml can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor
  • Powerful cold medicine in a berry flavored syrup
  • Specially formulated cold and cough Syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe Cold and cough symptoms such as sore throat pain, headache, minor body aches and Pains, and nasal and sinus congestion
  • Theraflu ExpressMax severe Cold and flu syrup medicine
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • Berry infused with menthol flavors
  • Temporarily reduces fever
  • Dissolves in hot liquid to provide steaming, soothing relief
  • Powerful, non-drowsy daytime relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold or flu symptoms relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine

More Info

Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder Green Tea and Citrus Flavors Box, 6 Count

Search only Theraflu brand name

Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder Green Tea and Citrus Flavors Box, 6 Count

Current price: 6.8 USD

Saving: $0.59 (8%)


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.26 Pounds

  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible product
  • Combination daytime and nighttime pack
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Provides warm, soothing relief in a berry flavor cough syrup
  • Powerful relief from severe cold, cough and flu symptoms
  • Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief syrup for adults and children 12 years of age and over
  • 30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
  • Powerful daytime cold medicine in a berry flavored syrup
  • Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
  • HSA and FSA eligible item
  • Nighttime and non-drowsy daytime formulas included
  • Maximum strength without a prescription (maximum-strength per 4-hour dose)
  • Temporarily reduces fever
  • Warming sensation in a specially formulated coated caplet
  • Powerful relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • 30 ml can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor
  • Powerful cold medicine in a berry flavored syrup
  • Specially formulated cold and cough Syrup provides a warming sensation and relief from cold and flu symptoms
  • Powerful relief from severe Cold and cough symptoms such as sore throat pain, headache, minor body aches and Pains, and nasal and sinus congestion
  • Theraflu ExpressMax severe Cold and flu syrup medicine
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • Berry infused with menthol flavors
  • Temporarily reduces fever
  • Dissolves in hot liquid to provide steaming, soothing relief
  • Powerful, non-drowsy daytime relief from cold, cough, and flu symptoms
  • HSA and FSA eligible product
  • Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Cold or flu symptoms relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • HSA and FSA eligible product
  • Contains Acetaminophen 500 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and flu medicine with delicious green tea and citrus flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder medicine

More Info

1    2    3    4